# SDR DALA2016071505324

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 347-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN , RT WET AREA BS 347-364, FLOOR SUPPORT CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED A NEW FLOOR SUPPORT.
